Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 58, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2005, 5:24 PM CDT for Vilas County, Wisconsin. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2005, 5:24 PM CDT (22:24 UTC)
- Expired
- Jun 11, 2005, 6:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Vilas County, WI
The radar
The Marquette radar (KMQT), 166 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:37 PM CDT | TSTM WND DMG | Lac Du Flambeau, WI | TREES DOWN. |
| Jun 11, 5:48 PM CDT | TSTM WND DMG | Winchester, WI | TREES DOWN. |
| Jun 11, 5:49 PM CDT | TSTM WND DMG | Boulder Junction, WI | TREES DOWN. |
| Jun 11, 5:49 PM CDT | TSTM WND DMG | Boulder Junction, WI | TREES DOWN. |
| Jun 11, 5:54 PM CDT | TSTM WND DMG | Arbor Vitae, WI | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 112225 SVRGRB WIC125-112330- /O.NEW.KGRB.SV.W.0058.050611T2224Z-050611T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 524 PM CDT SAT JUN 11 2005 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... VILAS COUNTY IN NORTH CENTRAL WISCONSIN * UNTIL 630 PM CDT * AT 518 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTH OF LAC DU FLAMBEAU...OR ABOUT 27 MILES SOUTHEAST OF PARK FALLS...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SAYNER BY 550 PM... STAR LAKE BY 555 PM... LAND O LAKES BY 610 PM... DAMAGING WINDS UP TO 60 MPH WERE REPORTED AT MINOCQUA AT 520 PM. SMALL TREES WERE ALSO DOWN IN THE MINOCQUA AREA. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4590 8994 4592 8910 4612 8902 4630 8992 $$ ECKBERG
3 follow-up statements
000 WWUS53 KGRB 112258 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 556 PM CDT SAT JUN 11 2005 WIC125-112330- /O.CON.KGRB.SV.W.0058.000000T0000Z-050611T2330Z/ VILAS WI- 556 PM CDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR VILAS COUNTY... AT 550 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS. THIS STORM WAS LOCATED NEAR SAYNER...OR ABOUT 14 MILES WEST OF EAGLE RIVER...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... STAR LAKE BY 605 PM... CONOVER BY 615 PM... LAND O LAKES BY 625 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF ON ONE OF THE AREA LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SATURDAY EVENING FOR NORTHEASTERN WISCONSIN. LAT...LON 4590 8994 4592 8910 4612 8902 4630 8992 $$ MG
000 WWUS53 KGRB 112308 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 608 PM CDT SAT JUN 11 2005 WIC125-112330- /O.CON.KGRB.SV.W.0058.000000T0000Z-050611T2330Z/ VILAS WI- 608 PM CDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR VILAS COUNTY... AT 604 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF LAND O LAKES TO STAR LAKE TO PHELPS...OR ALONG A LINE EXTENDING FROM 23 MILES NORTH OF EAGLE RIVER TO 12 MILES NORTHWEST OF EAGLE RIVER TO 11 MILES NORTHEAST OF EAGLE RIVER...MOVING NORTHEAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... PHELPS BY 615 PM... LAND O LAKES BY 620 PM... THIS STORM HAS A HISTORY OF PRODUCIONG WIDESPREAD WIND DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4590 8994 4592 8910 4612 8902 4630 8992 $$ KURIMSKI
000 WWUS53 KGRB 112329 RRA SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 628 PM CDT SAT JUN 11 2005 WIC125-112338- /O.EXP.KGRB.SV.W.0058.000000T0000Z-050611T2330Z/ VILAS WI- 628 PM CDT SAT JUN 11 2005 ...THE SEVERE THUNDERSTORM WARNING FOR VILAS COUNTY EXPIRES AT 630 PM CDT... THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT THREAT. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS VILAS COUNTY UNTIL 7 PM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. LAT...LON 4590 8994 4592 8910 4612 8902 4630 8992 $$ ECKBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:45 PM CDT, 39 minutes earlier.
Area forecast discussion, Jun 11, 4:45 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 445 PM CDT SAT JUN 11 2005 .SHORT TERM...SEVERE WEATHER POTENTIAL AGAIN TODAY...AS SFC LOW PRESSURE AND DEVELOPING WARM FRONT LIFT NORTH THROUGH MN. LINE OF STORMS DEVELOPING OVER FAR WESTERN WI. LOW LEVEL JET STRENGTHENING AHEAD OF SHORT WAVE WITH MODELS SHOWING IT FOCUSED INTO NORTHWEST WI BY 00Z. UNDER MOSTLY SUNNY SKIES...WHOLE CWA HAS BECOME VERY UNSTABLE WITH SFC BASED CAPES AROUND 2K. CHANGE FROM YESTERDAY IS ABSENCE OF NUMEROUS SFC BOUNDARIES DRAPED OVER NE WI. LAKE BREEZE IS JUST BEGINNING TO PUSH INLAND. BEST MOISTURE...WITH SFC DEWPOINTS INTO LOW 70S...ALONG WARM FRONT AND EAST INTO LOWER MI. THIS SHOULD POINT TO MORE PROBLEMS DUE TO DAMAGING WINDS AND HAIL THAN TORNADOES. HAVE NOT MADE ANY SIG CHANGES TO CURRENT PACKAGE...EXCEPT TO REMOVE PCPN CHANCES OVER NORTHERN WI FOR SUN AS WEEK COLD FRONT/TROUGH MOVES THROUGH SUN MORN...WITH LOWER DEWPOINTS WORKING INTO NORTH CENTRAL WI. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. MAIN CONCERN IS WHEN POPS CAN BE LEFT OUT FOR AN ENTIRE DAY. AS A SURFACE BOUNDARY LIFTS NORTH INTO NORTHERN IL SUNDAY NIGHT PCPN CHANCES WILL RETURN TO THE FORECAST AREA. POPS WILL INCREASE ON MONDAY AS THE FRONT CONTINUES TO LIFT NORTHWARD. PCPN CHCS REMAIN UNTIL THE SURFACE LOW OVER THE PLAINS MAKES ITS WAY EAST OF THE STATE DURING THE LATTER HALF OF THE WEEK. AFTER THAT...SURFACE HIGH PRESSURE AND A MID LEVEL RIDGE MOVE INTO THE REGION BRINGING DRY WEATHER TO THE AREA. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/MG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 11, 12:15 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1215 PM CDT SAT JUN 11 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121715- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1215 PM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING... A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY THREAT IS OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY. THE MOST LIKELY TIME OF ACTIVATION WOULD BE DURING THE LATE AFTERNOON AND EVENING. LMZ521-522-541>543-564-121715- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1215 PM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING... A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY THREAT IS OF DAMAGING WINDS. WARM HUMID AIR OVER THE COOLER WATERS OF THE LAKE WILL CAUSE PATCHY FOG FORMATION WITH LOCAL VISIBILITIES OF LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. TE WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Jun 11, 1:40 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 140 PM CDT SAT JUN 11 2005 WIZ030-035-036-045-120000- MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING WAUSAU...WISCONSIN RAPIDS...STEVENS POINT AND WAUTOMA 140 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR PART OF CENTRAL WISCONSIN UNTIL 7 PM CDT... SEVERE THUNDERSTORM WATCH NUMBER 459 IS IN EFFECT UNTIL 7 PM CDT FOR THE FOLLOWING COUNTIES... MARATHON... WOOD... PORTAGE... WAUSHARA... SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN AND NEAR THE WATCH AREA THIS AFTERNOON AND EARLY EVENING. MG WEATHER.GOV/GREENBAY
Special weather statement, Jun 11, 4:15 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 415 PM CDT SAT JUN 11 2005 WIZ005-010>013-018>022-031-037>040-048>050-073-074-120300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...OSHKOSH... CHILTON AND TWO RIVERS 415 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR NORTH-CENTRAL...NORTHEAST AND EAST-CENTRAL WISCONSIN UNTIL 10 PM CDT... SEVERE THUNDERSTORM WATCH NUMBER 461 IS IN EFFECT UNTIL 10 PM CDT FOR THE FOLLOWING COUNTIES... VILAS... ONEIDA... LINCOLN... FOREST... FLORENCE... LANGLADE... MENOMINEE... OCONTO... MARINETTE... DOOR... SHAWANO... WAUPACA... OUTAGAMIE... BROWN... KEWAUNEE... WINNEBAGO... CALUMET... MANITOWOC... SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN AND NEAR THE WATCH AREA THE REST OF THIS AFTERNOON AND THIS EVENING. TE/MG WEATHER.GOV/GREENBAY
Special weather statement, Jun 11, 4:15 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 415 PM CDT SAT JUN 11 2005 WIZ005-010>013-018>022-031-037>040-048>050-073-074-120400- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...OSHKOSH... CHILTON AND TWO RIVERS 415 PM CDT SAT JUN 11 2005 CORRECTED WATCH EXPIRATION TIME ...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR NORTH-CENTRAL...NORTHEAST AND EAST-CENTRAL WISCONSIN UNTIL 11 PM CDT... SEVERE THUNDERSTORM WATCH NUMBER 461 IS IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING COUNTIES... VILAS... ONEIDA... LINCOLN... FOREST... FLORENCE... LANGLADE... MENOMINEE... OCONTO... MARINETTE... DOOR... SHAWANO... WAUPACA... OUTAGAMIE... BROWN... KEWAUNEE... WINNEBAGO... CALUMET... MANITOWOC... SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN AND NEAR THE WATCH AREA THE REST OF THIS AFTERNOON AND THIS EVENING. TE/MG WEATHER.GOV/GREENBAY
Local storm report, Jun 11, 4:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
441 PM CDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG BABCOCK 44.29N 90.13W
06/11/2005 WOOD WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0410 PM TSTM WND DMG ARPIN 44.54N 90.03W
06/11/2005 WOOD WI LAW ENFORCEMENT
TREES DOWN
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:15 PM CDT | Tornado Warning | GRB | Calumet, Winnebago | 45 min |
| Jun 10, 8:53 PM CDT | Tornado Warning | GRB | Calumet, Winnebago | 38 min |
| Jun 11, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jun 11, 5:01 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 59 min |
| Jun 11, 5:15 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 32 min |
| Jun 11, 5:43 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 55 min |
| Jun 11, 5:44 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Menominee, Oconto, Shawano | 63 min |
| Jun 11, 6:08 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Marinette | 82 min |
| Jun 11, 6:09 PM CDT | Tornado Warning | GRB | Brown | 27 min |
| Jun 11, 6:11 PM CDT | Special Marine Warning | GRB | 64 min | |
| Jun 11, 6:44 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 17 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.